# SDR AALA20150815001

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 18,286 hours, 7,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0231461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AT SEAT 15A IS BROKEN.  R & R EMER EXIT LIGHT ASSEMBLY AT 15A IAW 33-51-01.  SYS CHECKED NORMAL.
